Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-5pp.514-518

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
E.N. Bereslavskii, "The transformation of cuts in the conformational mapping of circular polygons in problems of liquid and gas mechanics," J. Appl. Math. Mech. 79 (5), 514-518 (2015)
Year 2015 Volume 79 Issue 5 Pages 514-518
DOI 10.1016/j.jappmathmech.2016.03.013
Title The transformation of cuts in the conformational mapping of circular polygons in problems of liquid and gas mechanics
Author(s) E.N. Bereslavskii (St Petersburg Civil Aviation State University, St Petersburg, Russia, eduber@mail.ru)
Abstract A linear differential equation of the Fuchs class with six regular singular points is considered, which corresponds to the problem of the conformal mapping of circular hexagons in polar nets with two cuts that are characteristic in the theory of jets and cavitation, the theory of gliding, in gas dynamics, in the theory of the motion of ground waters and in seepage theory. It is shown that, in the case of a fixed parameter, characterizing the ratio of the radii of the circular ares constituting the opposite sides of a polygon on which there are cuts, the configuration and mutual arrangement of the cuts depend considerably not so much on the known properties of theta-functions, on the basis of which special solutions of the equation considered are constructed, but on the ranges of variation in the constants of the conformal mapping occurring in the expression for the mapping functions as well as the modulus of the elliptic functions. It is found that cuts that are different in their configuration and mutual arrangement can correspond to different ranges of variation in these constants in the corresponding region of the velocity hodograph which is evidence of the transformation of the fluid seepage flows depending on the effect of various physical factors.
Received 01 December 2014
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892816300235
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100